# SDR FDEA201608172901

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL - LEFT HAND TRUNNION FITTING SUSPECT CRACKED BASED ON MARKING.  NDT TO CONFIRM.  REPAIR CARRIED OUT AS PER SRM 53-10-14-2R REPAIR 2 FIG 202.  INITIAL INSPECTION TO BE CARRIED OUT AFTER 1,500 FLT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 1,500 FLT CYCLES BY HFEC INSP METHOD AS PER SRM 53-10-14-2R TABLE 201/REPAIR 2 FIG 202.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
